# SDR COEA0709902

- Difficulty date: October 31, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N902FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- Engine: Pwa PW121
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: E0052R10B6NSE
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLT 8788 -WHILE PERFORMING TAXI CHECKS AFTER A/C DEICING, CREW OBSERVED THAT THE FLAPS WOULD NOT EXTEND.  THE CREW RETURNED TO RAMP.  CLEANED CONNECTORS, DEICE FLUID CONTAMINATION.  (M)
